MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 1094-03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter tip broke.A percuflex catheter was selected for the index procedure.Before the procedure, it was noted that the guidewire broke the tip of the catheter when removing the guidewire.Another percuflex catheter was used to complete the procedure.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: it is possible to observed that only the stent was returned for analysis.It is possible to observed that the stent was broken at proximal section.And no more damages were observed.Based on the evidence, the stent break can be confirmed due the device condition.

Brand Name
PERCUFLEX
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18812539
Report Number2124215-2024-12237
Device Sequence Number19913514
Product Code FAD
UDI-Device Identifier08714729031819
UDI-Public08714729031819
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1094-03
Device Catalogue Number1094-03
Device Lot Number0032746350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown